# SDR GTIA9700255

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 2587400176
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - CO-PILOT'S ALTIMETER NEEDLE OSCILLATES CONSTANTLY AT ALL ALTITUDES.  FOUND NR 2 AIR DATA COMPUTER SERVO OUTPUTS BAD.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  SYSTEM OPERATIONAL AND LEAK CHECKS GOOD IAW DC-9 MM CH 34-12-0.  (M)
